# SDR CA110725007

- Difficulty date: July 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ACFT WAS FORCED TO EXECUTE THE LANDING JUST AFTER 11:00 A.M. DUE TO AN ISSUE WITH HYDRAULICS IN THE FWD LANDING GEAR.  ACCORDING TO AIRPORT DIRECTOR, A SMALL AMOUNT OF SMOKE CAME FROM THE FRONT WHEELS AFTER THE LANDING AS A RESULT OF BRAKING.  FIREMEN CREWS RUSHED TO MEET THE ACFT AS A PRECAUTION.  A CHAFED HYDRAULICS LINE IN NLG BOX REPLACED.
